# SDR DALA1308523739

- Difficulty date: April 6, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 35,653 hours, 16,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WHITE LIGHT AT SEAT 15D, EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  MX REPLACED 15D SEAT BUMPER AND ATTACHED EMERGENCY LIGHT ASSY.  OPS CHECKED OK.
